MAUDE Adverse Event Report: HOLOGIC, INC. TLIIQ FETAL FIBRONECTIN TEST; ENZYME IMMUNOASSAY, FETAL FIBRONECTIN

HOLOGIC, INC. TLIIQ FETAL FIBRONECTIN TEST; ENZYME IMMUNOASSAY, FETAL FIBRONECTIN
Catalog Number 01200
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a customer reported to hologic receiving discrepant fetal fibronectin (ffn) patient results when running the rapid ffn cassettes on tliiq analyzer sn: (b)(6).Initially the sample resulted negative using cassette ln: e4015.Three days later, the sample was retested to check instrument competency using cassette ln: k4916 and resulted positive.Customer noted that the daily qcette (sn: (b)(6) and liquid controls (negative ln: 900117; positive ln: 900115) passed without issues.Customer noted that the initial negative result was reported to the patient and the result was not amended.No patient treatment information was provided by the customer.Hologic has not learned of any adverse patient outcomes due to this event.
 
Additional Manufacturer Narrative
According to the rapid ffn® for the tliiq® system specimen collection kit package insert(pi): ¿specimens not tested within eight hours of collection must be stored refrigerated at 2° to 8°c and assayed within three days of collection, or frozen and assayed within three months.¿ since the sample was stored at room temperature for 3 days between testing, the sample was stored off pi.Ts also informed the customer that patient samples should not be used to test instrument competency.Hologic technical support (ts) requested the patient sample, analyzer, daily qcette, and cassettes to be returned to hologic for evaluation.On may 23, 2025, customer confirmed they would return the requested items.To date, hologic has yet to receive the requested items and tracking information indicates the items have not been shipped.
 
Additional Manufacturer Narrative
Hologic conducted an evaluation on the customer¿s rapid ffn tliiq analyzer (sn: (b)(6)), along with the printer, and qcette (sn: (b)(6)) provided by the customer.Of note, the qcette lot sent by the customer was different from the one used during their testing.Despite three good-faith efforts, the customer did not provide hologic with their liquid controls or patient sample for in-house testing.Hologic replicated the customer¿s daily qc (qcette sn: (b)(6)) and liquid controls tests on the customer¿s rapid ffn tliiq analyzer (sn: (b)(6)).Since the customer did not return the liquid controls or cassettes, hologic used the customer¿s ffn tliiq control kit (pn: 01166, ml: 900926) and cassettes lns: e4015 and k4916 from retention.After evaluation, hologic determined that the customer's repeat test was considered off-label due to incorrect storage conditions between testing and using the patient sample as a control.Based on available customer data, returned materials, and qti¿s in-house test results, there was no indication of any product impact.Hologic¿s testing demonstrated that the customer¿s rapid ffn tliiq analyzer successfully passed daily qc and liquid control tests, indicating the analyzer is functioning as intended.
 
Event or Problem Description
Follow-up report.See section h11.

Brand Name
TLIIQ FETAL FIBRONECTIN TEST
Common Device Name
ENZYME IMMUNOASSAY, FETAL FIBRONECTIN
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
geovan rich
10210 genetic center drive
san diego, CA 92121
6199972348
MDR Report Key22115705
Report Number2024800-2025-00028
Device Sequence Number11824889
Product Code LKV
UDI-Device Identifier25420045501154
UDI-Public25420045501154
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P920048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number01200
Device Lot NumberE4015 & K4916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown